Lithium and eye vision problems/tremors?

I have been on Lithium for about 5 months. 1500mg a day extended release. Lately, I have found that my night vision has gotten bad. Almost like their is always a slight haze and I cannot see properly. I am going to get my eyes checked for normal vision abnormality's, but is this a side effect?

Also, when I get nervous, worked up, or anxious I am starting to notice tremors and am nervous these may worsen. If they do worsen, are their medications to help this?

Lithium is the only drug that has helped me and I don't plan on changing any time soon.

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I am on lithium 900mg a day and i just started the tremors and the vision problem like you are describing. I am going to talk to my p doc about it on Tuesday and if i were you i would call your doctors office and tell them whats going on and then go from there

    Source(s): personal experience
  • Anonymous
    7 years ago

    So..

    I can guarantee that improving eyesight without surgery (which I don't trust) is possible. I'm following this method http://www.goobypls.com/r/rd.asp?gid=413 and I'm seeing very good results.

    Give it a try.

    I hope it helps

  • Anonymous
    7 years ago

    This method http://www.goobypls.com/r/rd.asp?gid=413 helped me to improve my vision with simple eye exercises http://www.goobypls.com/r/rd.asp?gid=413

    It's a very good program and easy to use.

Still have questions? Get your answers by asking now.